Advanced search
1 file | 710.73 KB Add to list

Open problems in finite projective spaces

Author
Organization
Keywords
Projective space, Finite field, MINIMAL BLOCKING SETS, 3 FUNDAMENTAL PROBLEMS, MATHON MAXIMAL ARCS, POLAR SPACES, Q EVEN, M-SYSTEMS, Q-ODD, RATIONAL-POINTS, PARTIAL FLOCKS, MDS-CODES

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 710.73 KB

Citation

Please use this url to cite or link to this publication:

MLA
Hirschfeld, James WP, and Joseph Thas. “Open Problems in Finite Projective Spaces.” FINITE FIELDS AND THEIR APPLICATIONS 32 (2015): 44–81. Print.
APA
Hirschfeld, J. W., & Thas, J. (2015). Open problems in finite projective spaces. FINITE FIELDS AND THEIR APPLICATIONS, 32, 44–81.
Chicago author-date
Hirschfeld, James WP, and Joseph Thas. 2015. “Open Problems in Finite Projective Spaces.” Finite Fields and Their Applications 32: 44–81.
Chicago author-date (all authors)
Hirschfeld, James WP, and Joseph Thas. 2015. “Open Problems in Finite Projective Spaces.” Finite Fields and Their Applications 32: 44–81.
Vancouver
1.
Hirschfeld JW, Thas J. Open problems in finite projective spaces. FINITE FIELDS AND THEIR APPLICATIONS. 2015;32:44–81.
IEEE
[1]
J. W. Hirschfeld and J. Thas, “Open problems in finite projective spaces,” FINITE FIELDS AND THEIR APPLICATIONS, vol. 32, pp. 44–81, 2015.
@article{5819170,
  author       = {Hirschfeld, James WP and Thas, Joseph},
  issn         = {1071-5797},
  journal      = {FINITE FIELDS AND THEIR APPLICATIONS},
  keywords     = {Projective space,Finite field,MINIMAL BLOCKING SETS,3 FUNDAMENTAL PROBLEMS,MATHON MAXIMAL ARCS,POLAR SPACES,Q EVEN,M-SYSTEMS,Q-ODD,RATIONAL-POINTS,PARTIAL FLOCKS,MDS-CODES},
  language     = {eng},
  pages        = {44--81},
  title        = {Open problems in finite projective spaces},
  url          = {http://dx.doi.org/10.1016/j.ffa.2014.10.006},
  volume       = {32},
  year         = {2015},
}

Altmetric
View in Altmetric
Web of Science
Times cited: